Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The ring of polynomial over a von Neumann regular ring

Author: P. J. McCarthy
Journal: Proc. Amer. Math. Soc. 39 (1973), 253-254
MSC: Primary 16A30
MathSciNet review: 0316496
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the ring of polynomials in one indeterminate over a commutative von Neumann regular ring with identity element is semihereditary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30

Retrieve articles in all journals with MSC: 16A30

Additional Information

PII: S 0002-9939(1973)0316496-3
Keywords: Commutative von Neumann regular ring, polynomial ring, coherent ring, semihereditary ring
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia